MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED

STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED
Catalog Number 0682400550
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by counsel that the patient sustained injuries in an incident which occurred on (b)(6) 2022, at (b)(6).After reviewing our service complaint history for (b)(6) there was a failure in which an equipment boom fell to the ground, but at the time it was reported that there was no patient or users injuries.We contacted a hospital contact recommended by our local sales representatives to gather more details and we learned that a user was injured while preparing the operating room for upcoming cases.The injury occurred as the user tried to prevent an equipment boom from falling, using her body to counteract its momentum, resulting in shoulder and back injuries.The user required imaging due to the injuries and took a six-month medical leave for strained muscles in the shoulder and upper back.It was determined that the equipment boom fell to the floor due to a structural issue, the correct hardware/bracket was not used reducing the strength of the connection.Without the proper hardware, the weight of the boom eventually caused the strut channel to deform around the bolt resulting in the lowered boom.Based on the information reported, the root cause was the hospital super structure which caused the stryker equipment boom to fall, there was no evidence of a malfunction of a stryker device.The 3rd party renovation company resolved the structural issue, and it was verified by a structural engineer that the structure was acceptable.A stryker field service technician (sfst) was dispatched to go on-site after the structure issue was resolved, the sfst was able to confirm that equipment was operational.If any further information is obtained around this event, a supplemental will be filed.
 
Event or Problem Description
It was reported that due to the boom falling, a nurse hurt her shoulder and back.She was then went on l&i for almost 6 months or more and still has some remnants pain on the shoulder and back.

Brand Name
S-SERIES
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer (Section G)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer Contact
kimberly lynch
571 silveron blvd
flower mound, TX 75028
9724107100
MDR Report Key18727457
Report Number0002031963-2024-00001
Device Sequence Number20284857
Product Code FQO
UDI-Device Identifier07613327400502
UDI-Public07613327400502
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0682400550
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown